MU Digital Repository
Logo

Orthodontic elastics- Stretching the limits of orthodontic treatment

Valiathan, Ashima and Kumar, Santosh (2007) Orthodontic elastics- Stretching the limits of orthodontic treatment. The Cusp, 4 (1). pp. 5-8. ISSN 0973 - 2837

[img] PDF
The_Cusp-Elastics.pdf - Published Version
Restricted to Registered users only

Download (1MB) | Request a copy
Item Type: Article
Subjects: Dentistry > MCODS Manipal > Orthodontics
Depositing User: KMC Manipal
Date Deposited: 29 Oct 2012 10:13
Last Modified: 29 Oct 2012 10:13
URI: http://eprints.manipal.edu/id/eprint/77508

Actions (login required)

View Item View Item